U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

Could it be that a flu shot would cause tinnitus or ringing in the ears?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
No there no evidenc: No there is no evidence that it does cause tinnitus.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 31-year-old member asked:

Is it possible for medications to cause tinnitus or ringing in the ears?

1 doctor answer8 doctors weighed in
Dr. Ganana Tesfa
Neurology 34 years experience
Yes: Some medicines could cause tinnitus.Have your PCP review yuor current meds.
A 46-year-old member asked:

Do any medications cause tinnitus or ringing in the ears?

1 doctor answer1 doctor weighed in
Dr. Harold Kim
ENT and Head and Neck Surgery 28 years experience
Yes: Medications are a notorious cause of tinnitus. The list is exhaustive, with Aspirin and quinine being the most recognized.
Boston, MA
A 42-year-old female asked:

What do you reccomend to do for tinnitus (ringing in the ears)?

2 doctor answers2 doctors weighed in
Dr. Michael Klein
Family Medicine 21 years experience
Tough problem: Sometimes it is as simple as too much wax in the ears, so an easy first step is to see your pcp to get your ears examined. Assuming you are wax free, it is worth a visit to an ear nose and throat doctor and/or audiologist to see if you have any hearing loss. Hearing loss is the most common cause of tinnitus- basically- the background noise is now audible rather than drowned out by normal hearing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 7, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.